Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child suffering from severe cold, cough, vomitting. Increased during nights. No congestion in chest. Solution?

hello doctor, My son is 2andhalf years old. He is having Atopic dermatitis dry skin condition. From past two months he is suffering from severe cold and cough . Doctor recently advised montair lc kid tanlet for 45 days. But I see that the problem has increased instead, he is coughing a lot during night and vomiting phlem. There is no congestion in chestmcan you please advice me on this problem Thanks Pushyamy
Asked On : Sun, 16 Dec 2012
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Monteleukast is given to prevent very frequent attacks of Allergic Rhinitis and Wheeze.
Usually Monteleukast takes 2 to 3 weeks for its action to start.
Continue taking the drug as advised.
For the present cough, discuss with your doctor and get medications.

Cough especially at night is usually due to wheeze. In such a case he might need bronchodilators like Asthalin in correct dosage too.
However cough at night may also be due to an irritating throat/ post nasal drip that occurs with sinusitis. Based on the examination findings, your doctor will give medications to abort this attack.

Hope you find my answer helpful.
Wish your son good health.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Pediatrician Dr. Rajiv K Khandelwal's  Response

Thank you for your query.

It is very common for cough to increase after starting Montair LC Kid if given for asthma. This may be associated with vomiting. Montair will have no role in improving a simple upper respiratory tract infection (cold and cough). Kindly discuss with your doctor and confirm whether your son is asthmatic or not.

An upper respiratory tract infection will require a cough syrup and steam inhalation. In case this does not relieve him then an antibiotic is added.

I hope I have answered your query to your satisfaction.

Wishing your son a speedy recovery.


Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor